My olanzapine is honestly the worst when it comes to side effects: the two big ones r getting fat and sleepiness. I want to be more productive and change my life around but i cant do that when i take random 2 hour naps, and i just feel bad when i eat a bunch of food that i shoudlnt.
nanyone here have the same pronblem? what did u change it to? were the side effects better, and did it all around help u more?
I was the same on olanzaoine. I changed to a partial agonist anti psychotic instead. Much more productive. Less sleepy and can think straight. For me, being sedated increases anxiety. So im much better off now. I switched to abilify for a few years but now im on rexulti.
Yeah for me its like the less i can function, the more anxiety i get around others.
But remember! Abilify and the like dont really get rid of negatives for most people. So youll need to deal with all that still most likely.
Olanzapine made me gain weight I think. Could’ve been the hospital food too or a combination of both. Now I take Invega Trinza injections and my only problem is it’s impossible to lose weight and keep it off unless I eat vegan burritos three meals a day and I don’t want to do that.
Clozapine made me constantly hungry and wanting to sleep 12-14 hours a day, but my pdoc added Vraylar and now I only sleep 6-7 hours a day and have been able to eat less. The combo seems to be working for me.
When it comes to sleep I’m totally ioppesite of most patients becsuse I get insomnia with most of nowadays meds. So I take the only med I can sleep on Clopixol(ranked as the worlds most sedating antipsychotics) in LAI. besides of that.I also take 900 mg seroquel that doesn’t affect my sleeping negative or positive.
i took olanzapine for about 2 months and it caused me huge weight gain and i feel dizzy in the morning. now i am stable on lurasidone 40mg/day i took it at night. it help have good deep sleep and in the morning i wake up refreshed. and it cause less weight gain than olanzapine but still i am overweight thats the only side effect i experienced with lurasidone. and before changing your medications you have to discuss this issue with your psychiatry doctor first.